Previous |  Up |  Next

Article

Title: A class of sets whose distance set fills an interval (English)
Author: Lee, Ken W.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 29
Issue: 1
Year: 1979
Pages: 142-143
Summary lang: Russian
.
Category: math
.
MSC: 04A15
MSC: 04A30
idZBL: Zbl 0432.28001
idMR: MR518148
.
Date available: 2008-06-09T14:32:28Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101586
.
Reference: [1] M. Dasgupta: On Some Properties of the Cantor Set and the Construction of a Class of Sets with Cantor Set Properties.Czech. Math. J., 24 (99), (1974), 416-423. Zbl 0309.28005, MR 0366673
.

Files

Files Size Format View
CzechMathJ_29-1979-1_16.pdf 309.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo